# SDR CA140106008

- Difficulty date: January 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6001A11
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT THRUST REVERSER DEPLOYMENT JAN 3. 2014.  ACFT DEPARTED YOW.  TAKEOFF WENT WITHOUT INCIDENT. CLIMBING THROUGH 5000 FT.  WE HEARD A BANG, ACFT YAWED AND BUFFETED.  REVERSER UNLOCK LIGHT CAME ON & AUTO THROTTLE RETARD SNAPPED RT THROTTLE TO IDLE.  WE DECLARED AN EMERGENCY & ACTIONED THE CHECKLIST FOR T/R DEPLOY.  EMERGENCY STOW DID NOT EXTINGUISH THE UNLOCKED LIGHT.  RT ENGINE WAS SHUTDOWN AND RETURNED TO YOW."  INITIAL INSPECTION BY MAINTENANCE REVEALED SUBSTANTIAL DAMAGE TO THE 1 AND 8 O`CLOCK BALLSCREW MOUNTS.  THE 4 O`CLOCK ACTUATOR WAS THE ONLY ACTUATOR THAT REMAINED ATTACHED.  THE REVERSER ASSY WAS TORQUED AND HAD SIGNIFICANT DISTORTION DUE TO ONE ACTUATOR DWG IT TO THE STOWED POSITION.  THE CAUSE OF THE DEPLOYMENT HAS NOT YET BEEN DETERMINED AND THE MFG HAS BEEN CONTACTED FOR ADVICE.  THE AIRFRAME AND THRUST REVERSER ARE BEING INSPECTED TO TRY AND DETERMINE THE CAUSE.
